Alert archive / Louisiana / Flash Flood Warnings in 2009
Flash Flood Warning 17, NWS Lake Charles, LA
NWS Lake Charles, LA issued this flash flood warning at May 3, 2009, 2:28 PM CDT for 4 counties in Texas; 9 parishes in Louisiana. It was in force for 107 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 3, 2009, 2:28 PM CDT (19:28 UTC)
- Expired
- May 3, 2009, 4:15 PM CDT
- In force
- 107 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allen Parish, LA, Avoyelles Parish, LA, Beauregard Parish, LA, Calcasieu Parish, LA, Evangeline Parish, LA, Jefferson Davis Parish, LA, Rapides Parish, LA, Saint Landry Parish, LA, Vernon Parish, LA, Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.5 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2267 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 533 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 14.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLCH 031928
FFWLCH
LAC003-009-011-019-039-053-079-097-115-TXC199-241-351-457-032115-
/O.NEW.KLCH.FF.W.0017.090503T1928Z-090503T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
228 PM CDT SUN MAY 3 2009
THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN AVOYELLES PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...MOREAUVILLE...MARKSVILLE...BUNKIE...
EVANGELINE PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...VILLE PLATTE...TURKEY CREEK...
MAMOU...
SOUTHERN RAPIDES PARISH IN CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...GLENMORA...CHENEYVILLE...
NORTH CENTRAL ST. LANDRY PARISH IN CENTRAL LOUISIANA...
NORTHEASTERN HARDIN COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES THE CITY OF WILDWOOD...
CENTRAL JASPER COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...KIRBYVILLE...JASPER...BUNA...
CENTRAL NEWTON COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...NEWTON...CALL...BON WEIR...
SOUTHERN TYLER COUNTY IN SOUTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...WOODVILLE...WARREN...TOWN BLUFF...
FRED...
ALLEN PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...REEVES...OBERLIN...OAKDALE...
MITTIE...KINDER...ELIZABETH...
BEAUREGARD PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITIES OF...SUGARTOWN...SINGER...RAGLEY...
MERRYVILLE...FIELDS...DRY CREEK...DE RIDDER...
NORTHERN CALCASIEU PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF DE QUINCY...
NORTHWESTERN JEFFERSON DAVIS PARISH IN SOUTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF ELTON...
SOUTHERN VERNON PARISH IN WEST CENTRAL LOUISIANA...
THIS INCLUDES THE CITIES OF...ROSEPINE...PITKIN...FORT POLK...
* UNTIL 415 PM CDT
* AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN CAPABLE OF PRODUCING FLASH
FLOODING FROM SOUTHERN HARDIN COUNTY EAST TO AVOYELLES AND SAINT
LANDRY PARISHES. THESE STORMS ARE MOVING EAST AT 40 MPH. THESE
STORMS CONTINUE TO PRODUCE RAINFALL RATES OF UP TO 2 INCHES AN HOUR
OVER AREAS WHERE 2 TO 4 INCHES OF RAIN HAVE ALREADY FALLEN TODAY.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WARREN...KIRBYVILLE...DE
RIDDER...OAKDALE...OBERLINE...BUNKIE...LECOMP TE...MANSURA AND
COTTONPORT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3121 9205 3079 9185 3030 9312 3041 9453
3085 9454
$$
24What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at May 3, 12:42 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, May 3, 12:42 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 1242 PM CDT SUN MAY 3 2009 .AVIATION... 18Z TAF ISSUANCE...MAIN FORECAST ISSUES WILL REVOLVE AROUND TIMING OF THUNDERSTORMS. OUTFLOW BOUNDARY CURRENTLY LOCATED JUST NORTH OF THE I-10 CORRIDOR WITH NUMEROUS THUNDERSTORMS TRAINING BEHIND IT. CONVECTION WILL CONTINUE TO PUSH OUTFLOW TO THE SOUTH GRADUALLY WITH OUTFLOW BOUNDARY REACHING THE COAST LATER THIS AFTERNOON. THUS TSRA WITH IFR CEILINGS APPEAR LIKELY AT ALL SOUTHERN TAF SITES THIS AFTERNOON AND HAVE ADDED TEMPO AND FM GROUPS TO ACCOUNT FOR THE ACTIVITY. AMENDMENTS ARE LIKELY BASED ON LATEST RADAR TRENDS. KAEX COULD SEE SOME -RA FOR THE NEXT COUPLE OF HOURS BUT MOST TSRA SHOULD STAY SOUTH OF THAT AIRPORT. TSRA EXPECTED TO END LATE THIS AFTERNOON WITH VFR CONDITIONS RETURNING. THE WIDESPREAD RAINFALL ACROSS THE REGION WILL LIKELY LEAD TO LOWERING CEILINGS AND POSSIBLE FOG AFTER 6Z TONIGHT. SHAMBURGER && .PREV DISCUSSION... /ISSUED 1159 AM CDT SUN MAY 3 2009/ DISCUSSION... UPDATED MOST ELEMENTS IN THE FIRST PERIOD TO DEAL WITH EAST TO WEST ORIENTED BAND OF THUNDERSTORMS...WHICH IS NOT MOVING ANYWHERE FAST. A FLASH FLOOD OR FLOOD WATCH WAS PONDERED...BUT THE AREA UNDER CONSIDERATION IS ALREADY UNDER WARNINGS...SO A WATCH SEEMED LIKE A MOOT POINT. BAND SHOULD GENERALLY CONTINUE SINKING SLOWLY SWD INTO THE AFTERNOON HOURS. PREV DISCUSSION... /ISSUED 757 AM CDT SUN MAY 3 2009/ UPDATE...HAVE UPDATED ZONES/GRIDS WITH TORNADO WATCH #232 FOR ALONG AND NORTH OF LOUISIANA I-10. WATCH IN EFFECT UNTIL 3 PM. WCN ALREADY OUT. MARCOTTE PREV DISCUSSION... /ISSUED 557 AM CDT SUN MAY 3 2009/ AVIATION... STORMS DRAGGING ACROSS CENTRAL LOUISIANA AT THIS TIME WILL EXIT TO THE EAST WHILE A SECOND STORM SYSTEM WILL MOVE INTO EASTERN TEXAS. THIS LATEST STORM SYSTEM IS MOVING EAST AT 45 MPH. AT THIS TIME THE STORM COMPLEX WILL SWEEP ACROSS TYLER...JASPER AND NEWTON COUNTIES AROUND 7 AM AND INTO BEAUREGARD...VERNON PARISHES BEFORE 8 AM. AS THE STORM SYSTEM MOVES TO THE EAST IT WILL MOVE OUT OF THE COLD SECTOR AND INTO WARMER MORE UNSTABLE AIR WHICH WILL MEAN STRONGER STORMS WILL DEVELOP. BPT..LCH AND FINALLY LFT AND ARA WILL SEE SOME STORM DEVELOPMENT ALTHOUGH THE STRONGEST STORMS WILL SWEEP WELL TO THE NORTH OF THESE LOCATIONS. BUT WILL MONITOR THE SOUTHWARD PROGRESSION. MVFR/IFR FOR CLOUDS AND WX FOR AEX. MVFR FOR BPT...LCH...LFT AND ARA FOR CLOUDS AND SHWRS. PREV DISCUSSION... /ISSUED 532 AM CDT SUN MAY 3 2009/ UPDATE...MCS CURRENTLY OVER EAST CENTRAL TEXAS TRACKING RAPIDLY EAST. ACTIVITY HAS BEEN ELEVATED BUT EXPECTED TO BECOME SURFACE BASED TAPPING INTO SOME ADDITIONAL MOISTURE/INSTABILITY. SEVERE THUNDERSTORM WATCH #231 IN EFFECT UNTIL 11 AM CDT. INCLUDES OUR INTERIOR SOUTHEAST TEXAS COUNTIES. ALSO BEAUREGARD...VERNON AND RAPIDES OF WEST CENTRAL LOUISIANA. MARCOTTE PREV DISCUSSION... /ISSUED 412 AM CDT SUN MAY 3 2009/ DISCUSSION...ANOTHER IN A SERIES OF MCSS CURRENTLY MOVING ACROSS THE ARKLATEX REGION. PROPAGATION RESULTING IN A SOUTHWARD EXPANSION OF CONVECTION INTO CENTRAL LOUISIANA AND THE LAKES AREA OF INTERIOR SOUTHEAST TEXAS. POST FRONTAL DEVELOPMENT ALSO OCCURRING OVER CENTRAL/NORTH CENTRAL TEXAS. FAIR WEATHER PATTERN COMING TO AN END TODAY. MID LEVEL TROF MOVING THROUGH THE SOUTHERN PLAINS WILL BE SUFFICIENT TO ADVANCE A PERSISTENT FRONTAL BOUNDARY INTO THE FORECAST AREA OVERNIGHT...STALLING NEAR THE COAST MONDAY THEN RAPIDLY WASHING OUT. ALONG AND AHEAD OF THIS SYSTEM AMPLE MOISTURE IN PLACE WITH PROGGED PRECIPITABLE WATERS RUNNING AROUND 1.7 INCHES...WELL ABOVE THE NORM FOR THIS TIME OF YEAR. WITH CONCERN FOR HEAVY RAINFALL...HAVE INGESTED HPC QPF INTO GRIDS. STORM TOTAL PRECIP RANGING FROM A MAXIMUM OF 2 INCHES ACROSS THE NORTHEAST PORTION OF THE FORECAST AREA DOWN TO NEAR 0.5 INCHES OVER COASTAL SOUTHEAST TEXAS. WAS CONTEMPLATING THE NEED FOR A FLOOD WATCH OVER OUR NORTHERN TIER BUT CURRENT NUMBERS BELOW FLASH FLOOD GUIDANCE OF 3/4/5 INCHES FOR 1/3/6 HOURS. SPC MAINTAINING THE ENTIRE AREA IN SLIGHT RISK FOR SEVERE EXPECTING SQUALL LINE DEVELOPMENT ALONG/AHEAD OF FRONT. WIND DAMAGE APPEARS FAVORABLE FROM UNIDIRECTIONAL WIND PROFILES...AS WELL AS HAIL AND A FEW TORNADOES. RAINS TAPER OFF FROM NORTHWEST TO SOUTHEAST THROUGH MONDAY. EXACTLY WHERE FRONT WILL END UP IS PARTICULARLY SUSPECT AT THIS TIME FROM NUMEROUS COLD POOLS SETTING UP FROM PREVIOUS AND ONGOING CONVECTION. THUS WHETHER WE ACTUALLY SEE SOME LOWER DEWPOINTS/HUMIDITY FILTER INTO THE SOUTHERN SECTIONS REMAINS QUESTIONABLE. RETURN FLOW SETS UP TUESDAY WITH ANY COOLER OR DRIER COMING TO AN END. REMAINDER OF THE WEEK...WILL BE LOOKING FOR A DRY WEATHER PATTERN WITH THE EXCEPTION OF WEDNESDAY WHEN NEXT IMPULSE APPROACHES. AT THIS TIME IT APPEARS MAIN ENERGY AND RAINS WILL REMAIN NORTH OF THE FORECAST AREA SO LOW END POPS WILL BE MAINTAINED. OTHERWISE EXPECTING TEMPERATURES ABOVE THE NORM. MARINE...OUR PERSISTENT SOUTHERLY FLOW WILL BE BRIEFLY INTERRUPTED MONDAY AS A COLD FRONT DROPS INTO THE NORTHWEST GULF. THIS BOUNDARY WILL RAPIDLY WASH OUT WITH A ONSHORE FLOW BECOMING REESTABLISHED TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... KLCH 70 81 66 86 70 / 40 40 10 10 10 KBPT 67 81 66 86 72 / 40 30 10 10 10 KAEX 64 79 61 86 69 / 40 30 10 10 10 KLFT 70 80 65 87 70 / 40 50 10 10 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. &&
Hazardous weather outlook, May 3, 4:54 AM CDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 454 AM CDT SUN MAY 3 2009 GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-051>055- TXZ180>182-201-215-216-041000- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 454 AM CDT SUN MAY 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT ACTIVE WEATHER IS EXPECTED ALONG AND AHEAD OF A COLD FRONT THAT WILL ADVANCE ACROSS THE AREA TONIGHT. WIND PROFILES AND INSTABILITY ARE FAVORABLE FOR A FEW SEVERE THUNDERSTORMS. PRIMARY THREAT WILL BE DAMAGING WINDS AND HAIL...BUT ISOLATED TORNADOES WILL ALSO BE POSSIBLE. ALONG WITH THE SEVERE WEATHER THREAT WILL BE THE POTENTIAL FOR HEAVY RAINS PARTICULARLY NORTH OF INTERSTATE 10 WHERE 1 TO 2 INCHES WILL BE COMMON WITH ISOLATED HIGHER AMOUNTS. SPOTTER ACTIVATION MAY BE REQUIRED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SHOWERS AND THUNDERSTORMS WILL DIMINISH MONDAY WITH AN OVERALL DRY PATTERN EXPECTED THROUGH THE REMAINDER OF THE WEEK. SPOTTER ACTIVATION IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TODAY AND TONIGHT.
In the hours before
Local storm report, May 3, 10:14 AM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1014 AM CDT SUN MAY 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 AM FLASH FLOOD MT. UNION 30.70N 94.02W
05/03/2009 JASPER TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS WATER OVER HWY 1013 WEST NEAR MT.
UNOIN.
&&
MGRIFFINLocal storm report, May 3, 10:46 AM CDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1046 AM CDT SUN MAY 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM TSTM WND DMG 2 E TOLEDO BEND DAM 31.17N 93.53W
05/03/2009 VERNON LA PUBLIC
PUBLIC REPORTS TREES DOWN ON PLEASURE POINT RD AND NEAR
HWY 191.
&&
MGRIFFINLocal storm report, May 3, 11:49 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1149 AM CDT SUN MAY 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 AM FLASH FLOOD OAKDALE 30.82N 92.66W
05/03/2009 ALLEN LA CO-OP OBSERVER
COOP OBSERVER REPORTS SEVERAL STREETS FLOODED IN OAKDALE.
&&
SHAMBURGERLocal storm report, May 3, 12:01 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1201 PM CDT SUN MAY 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLASH FLOOD 3 WSW DERIDDER 30.83N 93.34W
05/03/2009 BEAUREGARD LA LAW ENFORCEMENT
HIGH WATER OVER SETH COLE ROAD 3 MILES WSW OF DERIDDER.
&&
MGRIFFINLocal storm report, May 3, 1:16 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
116 PM CDT SUN MAY 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLASH FLOOD WOODVILLE 30.77N 94.42W
05/03/2009 TYLER TX LAW ENFORCEMENT
SHERIFF OFFICE REPORTS SEVERAL ROADS WITH HIGH WATER
ACROSS THE COUNTY.
&&
MGRIFFINLocal storm report, May 3, 2:17 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
217 PM CDT SUN MAY 03 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM FLASH FLOOD 1 SW JASPER 30.91N 94.01W
05/03/2009 JASPER TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTS ROAD PARTIALLY WASHED OUT AT
DAILY STREET AND CHRIS STREET NEAR CR 252.
&&
MGRIFFINThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:18 AM CDT | Severe Thunderstorm Warning | LCH | Hardin, Jasper, Newton, Tyler | 57 min |
| May 3, 8:04 AM CDT | Severe Thunderstorm Warning | LCH | Jasper, Newton | 41 min |
| May 3, 8:17 AM CDT | Severe Thunderstorm Warning | LCH | Tyler | 43 min |
| May 3, 8:48 AM CDT | Severe Thunderstorm Warning | LCH | Jasper, Tyler | 42 min |
| May 3, 9:11 AM CDT | Tornado Warning | LCH | Jasper, Tyler | 25 min |
| May 3, 9:24 AM CDT | Severe Thunderstorm Warning | LCH | Jasper, Newton, Tyler | 51 min |
| May 3, 9:33 AM CDT | Flash Flood Warning | LCH | Jasper, Newton, Tyler | 117 min |
| May 3, 9:50 AM CDT | Severe Thunderstorm Warning | LCH | Newton | 40 min |
| May 3, 10:40 AM CDT | Flash Flood Warning | LCH | Newton | 110 min |
| May 3, 11:30 AM CDT | Flash Flood Warning | LCH | Hardin, Jasper, Newton, Tyler | 3 hr |
| May 3, 12:31 PM CDT | Flash Flood Warning | LCH | Newton | 119 min |
| May 3, 1:21 PM CDT | Severe Thunderstorm Warning | LCH | Jasper, Newton | 24 min |
| May 3, 4:18 PM CDT | Flash Flood Warning | LCH | Jasper, Newton, Tyler | 3 hr |
| May 3, 8:26 AM CDT | Severe Thunderstorm Warning | LCH | Rapides, Vernon | 49 min |
| May 3, 8:59 AM CDT | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides | 46 min |
| May 3, 9:38 AM CDT | Severe Thunderstorm Warning | LCH | Avoyelles | 37 min |
| May 3, 11:41 AM CDT | River Flood Warning | LCH | Rapides | 47 hr |
| May 3, 1:47 PM CDT | Flash Flood Warning | LCH | Acadia, Evangeline, Jefferson Davis, Lafayette, Saint Landry, Saint Martin | 118 min |
| May 3, 3:44 PM CDT | Flash Flood Warning | LCH | Acadia, Allen, Evangeline, Jefferson Davis, Saint Landry | 2 hr |
| May 3, 5:27 PM CDT | Severe Thunderstorm Warning | LCH | Saint Martin | 18 min |
| May 3, 5:58 PM CDT | Severe Thunderstorm Warning | LCH | Acadia, Iberia, Lafayette, Saint Martin, Vermilion | 19 min |
Nearby
Flash Flood Warnings in Louisiana, 2009Flash Flood Warnings in Texas, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.